# SDR DHL2004782001

- Difficulty date: January 9, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O THE A/C CABIN PRESSURIZATION WAS CLIMBING AT A HIGH ABNORMAL RATE.  THE LT PACK MIX VALVE WOULD NOT MOVE.  THE APPROPRIATE ABNORMAL PROCEDURES WAS USED.  AT 17000 FT THE CABIN ALTITUDE CLIMBED ABOVE 10000 FT WITH THE CARGO HEAT OUTFLOW VALVE AND PRESS VALVES FULLY CLOSED.  RIGHT PACK - OPS NORMAL.  FOUND LEFT FORWARD PACK VALVE INOPERATIVE.  REMOVED AND REPLACED SAME.  OPS NORMAL IAW M/M 21-30-0.  OK FOR SERVICE.
